# SDR 98FDEA00615

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: A Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

98-241  COMPLETE LOSS OF SYS A IN FLT PRESS AND QUAN ZERO UNTIL GEAR CRANK DOWN.  PER CONVERSATION WITH CREW 0 QUAN.  LOW PRESS LIGHTS CAME ON.  CREW SHUT OFF PUMP WITH 1000 PSI SHOW ON GAGE.  REMOVED AND REPLACED PRESS LINE, NR 1 AND 2 ENG CASE DRAIN FILTER MM 29-11-0.  OPR TEST NORM.
